Advertisement

Applied Mathematics and Optimization

, Volume 42, Issue 1, pp 1–18 | Cite as

Filtering of a Markov Jump Process with Counting Observations

  • C. Ceci
  • A. Gerardi
  • 58 Downloads

Abstract.

This paper concerns the filtering of an R d -valued Markov pure jump process when only the total number of jumps are observed. Strong and weak uniqueness for the solutions of the filtering equations are discussed.

Key words. Markov jump processes, Filtering. AMS Classification. Primary 60J75, 93E11, Secondary 60G55, 60G35. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 2000

Authors and Affiliations

  • C. Ceci
    • 1
  • A. Gerardi
    • 2
  1. 1.Dipartimento di Scienze, Università di Chieti, Italy IT
  2. 2.Dipartimento Ingegneria Elettrica, Università de L'Aquila, 67040 Poggio di Roio, L'Aquila, ItalyIT

Personalised recommendations